MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LAMINAR; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. LAMINAR; UNIT, PHACOFRAGMENTATION
Model Number OPOCR3020R
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section b3 - date of event: between (b)(6) 2024.Exact date unknown, as information was requested but not provided.Section d6a - implant date: not applicable.Phaco tips are not an implantable device.Section d6b - explant date: not applicable.Phaco tips are not an implantable device; therefore, not explanted.Section e1 - telephone number: (b)(6).Section h3 - the phaco tip is not returning for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that five phaco tips were blocked, with the number of sterilizations ranging from a maximum of 10 times (5/6/6/4/10).It was also reported that there was patient contact.Through follow-ups, we learned that the events occurred between july 1 and july 12, 2024.The exact dates of the events are unknown.The phaco tips were inside the eye.The treatments were interrupted because the phaco tips needed to be changed.This did not result in any surgical interventions.The materials were discarded.No further details were provided.This report pertains to one of the phaco tips.Four separate reports will be submitted for the other phaco tips.

Brand Name
LAMINAR
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19920988
Report Number3012236936-2024-000209
Device Sequence Number7244775
Product Code HQC
UDI-Device Identifier05050474520981
UDI-Public(01)05050474520981(17)260208(10)5495511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K844373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberOPOCR3020R
Device Catalogue NumberOPOCR3020R
Device Lot Number5495511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose